On Selberg's eigenvalue conjecture

W. Luo, Z. Rudnick, P. Sarnak

Research output: Contribution to journalArticle

113 Scopus citations
Original languageEnglish (US)
Pages (from-to)387-401
Number of pages15
JournalGeometric and Functional Analysis
Volume5
Issue number2
DOIs
StatePublished - Mar 1 1995

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'On Selberg's eigenvalue conjecture'. Together they form a unique fingerprint.

  • Cite this